# SDR AALA20031385

- Difficulty date: December 4, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSP  T1510/04  EN ROUTE MSP-DFW AFT CENTER FUEL TANK BOOST PUMP POPPING CIRCUIT BREAKER.  RETURNED MSP AND LANDED WITHOUT INCIDENT.  PLACARDED AFT CENTER FUEL TANK BOOST PUMP PER MEL.
